# SDR GTIA040269

- Difficulty date: February 18, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUSELAGE EXTERIOR STATION 37-58.7 SKIN WRINKLED FROM STRINGER 18L TO 24 INCHES BELOW STRINGER.  CUTOUT DAMAGED AREA AT STATION 50.67.5 FROM STRINGER 18L AND 14.4 INCHES DOWN.  CUT OUT AREA.  FABRICATED ONE EACH 49 SPLICE DOUBLER.  FABRICATED ONE EACH 7, 9, 11 AND 47 DOUBLER.  INSTALLED REPAIR.  (M)
